question-icon

Can Another Paracetomal Dosage Be Given To Treat Fever In A Child?

default
Posted on Fri, 13 Oct 2017
Question: My daughter 6 years old having fever and just now we gave paracetomal and she vomited immediately after two minutes. Can i give another dose immediately? Or wait for some time?
doctor
Answered by Dr. Pradeep Kumar Jain (22 minutes later)
Brief Answer:
Please repeat the dose

Detailed Answer:
Hi
Thanks for asking on this platform

As the child has vomited withing two minutes of taking the medicine dose I would suggest you to give one more dose.
Monitor the temperature. Do tepid sponging for better result.

Please let me know if you have any more questions.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Pradeep Kumar Jain

Pediatrician, Cardiology

Practicing since :2006

Answered : 2069 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Another Paracetomal Dosage Be Given To Treat Fever In A Child?

Brief Answer: Please repeat the dose Detailed Answer: Hi Thanks for asking on this platform As the child has vomited withing two minutes of taking the medicine dose I would suggest you to give one more dose. Monitor the temperature. Do tepid sponging for better result. Please let me know if you have any more questions. Regards